MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW DRAINAGE SET; CATHETER IRRIGATION

ARROW INTERNATIONAL LLC ARROW DRAINAGE SET; CATHETER IRRIGATION
Catalog Number AI-01600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a corrected data: n/a.
 
Event or Problem Description
It was reported that "doctor attempted to insert the cavity drain, every time he tried to thread the guide wire it kinked.He then opened a second set and there was the same outcome.He eventually opened the cvc set just to take out the guide wire and he used that and it was successful".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ARROW DRAINAGE SET
Common Device Name
CATHETER IRRIGATION
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key23896302
Report Number3006425876-2025-01198
Device Sequence Number5344648
Product Code GBX
UDI-Device Identifier00801902097903
UDI-Public(01)00801902097903(11)250401(17)300331(10)33F25C0553(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K895516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAI-01600
Device Lot Number33F25C0553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown